# SDR 95ZZZX2863

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND SEAT TRACK BENEATH NR 1 GALLEY FROM BS 344 - BS 380 AT BL 22R AND BL 52R.  REMOVED DAMAGED SECTIONS.  FABRICATED REPLACEMENT SEAT TRACK SECTIONS.  TREATED AND RPIMED PER SRM 51-10-1, SRM 51-10-2.  INSTALLED PER SRM 51-30-2.
